Fuzzy Order Convergence of Double Sequences in Fuzzy Riesz Spaces

Main Article Content

Shatha Abdul-Hussein Kadhum

Abstract

      In this paper, we introduce the concepts of fuzzy order convergence of double sequence, also define a new type of convergence, that is,  Convergence and  Cauchy of double sequence in fuzzy Riesz space and then prove some interesting results related to these notions.    

Downloads

Download data is not yet available.

Article Details

How to Cite
[1]
S. A.-H. Kadhum, “Fuzzy Order Convergence of Double Sequences in Fuzzy Riesz Spaces”, JUBPAS, vol. 28, no. 2, pp. 99-128, Sep. 2020.
Section
Articles